# SDR UPS03440611

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 3 PYLON REAR ENGINE MOUNT BULKHEAD AFT FRAME FOUND CRACKED AT 4 O/C POSITION ( LOOKING FORWARD ).     NR 3 PYLON REAR ENGINE MOUNT BULKHEAD REPAIRED AS PER HX RS R54-53-35008 AND UPS REPAIR AUTHORIZATION 747-54-20034 DVI AND HFEC INSPECTIONS TO CONTINUE PER UPS EO B747-5410-13908 IAW SB 747-54A2202.
